Siberian Mathematical Journal

, Volume 11, Issue 6, pp 987–993 | Cite as

Linear differential equations of infinite order with nonentire right-hand side

  • V. Ya. Stam


Differential Equation Linear Differential Equation Infinite Order 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. F. Leont'ev, “Series of Dirichlet polynomials and their generalizations,” Trudy Mat. Inst. im. V. A. Steklova, XXXIX (1951).Google Scholar
  2. 2.
    Yu. F. Korobeinik, “The solutions of differential equations of infinite order, analytic in noncircular regions”, Matem. Sbornik,71, Nos. 3–4, 535–544 (1966).Google Scholar
  3. 3.
    B. Ya. Levin, The Distribution of Roots of Entire Functions [in Russian], Gostekhizdat (1956).Google Scholar
  4. 4.
    N. G. Chebotarev and N. N. Meiman, “Routh-Hurwitz problems for polynomials and entire functions”, Trudy Mat. Inst. im. V. A. Steklova, XXVI, 90 (1949).Google Scholar

Copyright information

© Consultants Bureau 1971

Authors and Affiliations

  • V. Ya. Stam

There are no affiliations available

Personalised recommendations